Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 171, NWS Fort Worth, TX

June 6, 2012Dallas County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 4:44 PM CDT for Dallas County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2012, 4:44 PM CDT (21:44 UTC)
Expired
Jun 6, 2012, 5:30 PM CDT
In force
46 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 4:50 PM CDTTSTM WND GST 60Dallas, TX60 MPH WIND I 30 AT EAST GRAND
Jun 6, 4:50 PM CDTHAIL 0.88Dallas, TXDIME TO NICKEL SIZED HAIL I-30 AT EAST GRAND
Jun 6, 5:13 PM CDTHAIL 0.75Mesquite, TXNEAR GROSS ROAD AND US HWY 80
Jun 6, 5:15 PM CDTHAIL 0.75Sachse, TXSH 190 AND FIREWHEEL TOWN CENTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1946 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1946 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS54 KFWD 062144
SVRFWD
TXC113-062245-
/O.NEW.KFWD.SV.W.0171.120606T2144Z-120606T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
444 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR    
  DALLAS...MOVING NORTH AT 10 MPH. ANOTHER SEVERE STORM WAS LOCATED  
  NEAR RICHARDSON MOVING NORTH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHLAND PARK AROUND 500 PM...
  UNIVERSITY PARK AROUND 505 PM...
  ROWLETT AROUND 510 PM...
  GARLAND AROUND 515 PM...
  SACHSE AROUND 535 PM...
  FARMERS BRANCH AROUND 540 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 423 AND 431...
I-30 BETWEEN MILE MARKERS 35 AND 52...
I-45 BETWEEN MILE MARKERS 280 AND 284...
I-635 BETWEEN MILE MARKERS 14 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3298 9652 3266 9652 3271 9685 3299 9690
TIME...MOT...LOC 2144Z 166DEG 9KT 3280 9675

$$


82/JLD
2 follow-up statements
764 
WWUS54 KFWD 062213
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT WED JUN 6 2012

TXC113-062245-
/O.CON.KFWD.SV.W.0171.000000T0000Z-120606T2245Z/
DALLAS TX-
513 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN DALLAS COUNTY...

AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF MESQUITE...MOVING NORTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FARMERS BRANCH AROUND 525 PM CDT...
  SUNNYVALE AROUND 530 PM CDT...
  GARLAND...ROWLETT...BUCKINGHAM AND SACHSE AROUND 545 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 426 AND 430...
I-30 BETWEEN MILE MARKERS 38 AND 52...
I-45 BETWEEN MILE MARKERS 281 AND 284...
I-635 BETWEEN MILE MARKERS 14 AND 35.

LAT...LON 3298 9652 3266 9652 3270 9679 3295 9689
      3299 9690
TIME...MOT...LOC 2212Z 206DEG 8KT 3281 9667

$$
447 
WWUS54 KFWD 062230
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 PM CDT WED JUN 6 2012

TXC113-062240-
/O.CAN.KFWD.SV.W.0171.000000T0000Z-120606T2245Z/
DALLAS TX-
530 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS
CANCELLED...

AT 530 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THE THUNDERSTORMS IN THE COUNTY.

LAT...LON 3298 9652 3266 9652 3270 9679 3295 9689
      3299 9690
TIME...MOT...LOC 2230Z 206DEG 8KT 3285 9665

$$


82/JLD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:07 PM CDT, 37 minutes earlier.

Area forecast discussion, Jun 6, 4:07 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT WED JUN 6 2012

.DISCUSSION...
OUTFLOW BOUNDARY HELPED INITIATE A LINE OF STRONG TO SEVERE
CONVECTION THAT HAS NOW REACHED THE I-35 CORRIDOR FROM DALLAS/FORT
WORTH TO GAINESVILLE. WITH AN UNSTABLE AND UNCAPPED
ENVIRONMENT...ADDITIONAL CELLS HAVE DEVELOPED ELSEWHERE. OUTFLOW
IS THE DRIVING FORCE FOR SUSTAINING UPDRAFTS...AND WITH NEGLIGIBLE
SHEAR (MID-LEVEL WINDS ARE NEAR 10KTS)...THE CONVECTION IS
EXPECTED TO WANE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. A
LULL WILL FOLLOW THIS EVENING BEFORE ADDITIONAL DEVELOPMENT OCCURS
AROUND MIDNIGHT.

THE CENTER OF THE MID-LEVEL LOW IS NEAR THE SOUTHWESTERN CORNER OF
OKLAHOMA AND WILL HAVE A TENDENCY TO MOVE TOWARD THE ONGOING
CONVECTION OVER NORTH TEXAS. THIS DRIFT SOUTHEASTWARD WOULD PUT
NOCTURNAL CORE RAINS NEAR THE NORTHWEST EDGE OF THE CWA AROUND
MIDNIGHT. THE HEAVY RAIN WOULD THEN MOVE EAST-SOUTHEAST...
IMPACTING AREAS MAINLY NORTH OF I-20 AND WEST OF I-35 THURSDAY
MORNING. A RELATIVE LULL WILL FOLLOW BEFORE ADDITIONAL DEVELOPMENT
OCCURS THURSDAY AFTERNOON. EXPECT THE CONVECTIVE MODE AT THAT TIME
TO BE CLUSTERS OF HEAVY RAIN...WITH MINIMAL SEVERE THREAT.

STILL UNCERTAINTY ABOUT THE PRECISE TRACK OF THE LOW...WHICH WILL
BE DEPENDENT ON THE EVOLUTION OF FUTURE CONVECTIVE EVENTS.
REGARDLESS...THE FEATURE MAY BE CENTERED OVER THE CWA THURSDAY
NIGHT...ALLOWING FOR ADDITIONAL HEAVY RAIN. THE LOW SHOULD BEGIN
EXITING TOWARD THE SOUTHEAST LATE FRIDAY...OPENING THE DOOR FOR
VERY WARM AND HUMID WEATHER TO RETURN THIS WEEKEND.

.CLIMATE...
WACO REGIONAL AIRPORT REACHED 100 DEGREES FOR THE FIRST TIME THIS
YEAR.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  82  69  87  72 /  70  60  50  30  10
WACO, TX              73  85  69  87  70 /  50  30  40  30  10
PARIS, TX             66  84  65  88  68 /  40  40  30  20  10
DENTON, TX            69  81  67  86  68 /  70  60  50  30  10
MCKINNEY, TX          68  82  66  87  67 /  70  60  50  30  10
DALLAS, TX            71  82  69  87  72 /  70  50  50  30  10
TERRELL, TX           68  83  67  87  69 /  70  50  40  30  10
CORSICANA, TX         70  84  69  87  70 /  60  30  40  30  10
TEMPLE, TX            71  86  70  88  70 /  40  30  40  30  10
MINERAL WELLS, TX     69  81  67  87  68 /  70  60  50  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/25
Hazardous weather outlook, Jun 6, 3:50 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
350 PM CDT WED JUN 6 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
350 PM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS ALL OF
NORTH TEXAS WITH STORMS MOST LIKELY NORTH OF INTERSTATE 20. A FEW
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE DUE TO THE SLOW
MOVEMENT OF THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS
THURSDAY THROUGH FRIDAY AFTERNOON. A FEW SEVERE STORMS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A
THREAT FOR HEAVY RAINFALL. THUNDERSTORM CHANCES WILL END FROM
WEST TO EAST FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING...
ESPECIALLY NORTH OF INTERSTATE 20.

In the hours before

Local storm report, Jun 6, 4:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
422 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             2 NW FRISCO             33.17N  96.85W
06/06/2012  E2.00 INCH       DENTON             TX   AMATEUR RADIO

            REPORTED NEAR DALLAS NORTH TOLLWAY AND ELDORADO PKWY 2
            NW FRISCO
Special weather statement, Jun 6, 4:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT WED JUN 6 2012

TXZ118-133-062200-
JOHNSON TX-TARRANT TX-
425 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JOHNSON COUNTY
  SOUTHEASTERN TARRANT COUNTY

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF FORT
WORTH TO 3 MILES EAST OF KEENE...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALVARADO...ARLINGTON...
BURLESON...CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...KEENE...KENNEDALE...
MANSFIELD...PANTEGO...RENDON...RICHLAND HILLS AND VENUS.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3283 9704 3255 9704 3254 9708 3229 9709
      3229 9737 3283 9738
TIME...MOT...LOC 2125Z 270DEG 14KT 3274 9727 3238 9727
Local storm report, Jun 6, 4:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     7 SW FORT WORTH         32.68N  97.43W
06/06/2012                   TARRANT            TX   PUBLIC

            4 INCH DIAMETER TREE LIMBS DOWNED DUE TO ESTIMATED 60+
            MPH WINDS ON OAKMONT BLVD
Special weather statement, Jun 6, 4:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT WED JUN 6 2012

TXZ148-062200-
ANDERSON TX-
433 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ANDERSON COUNTY

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF JACKSONVILLE...MOVING NORTH AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRANKSTON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3170 9536 3189 9585 3206 9569 3209 9542
      3201 9542 3200 9544 3195 9544 3193 9542
      3185 9544 3182 9540 3177 9539 3175 9536
TIME...MOT...LOC 2133Z 195DEG 15KT 3197 9546
Local storm report, Jun 6, 4:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 PM CDT WED JUN 06 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     AUBREY                  33.30N  96.98W
06/06/2012                   DENTON             TX   TRAINED SPOTTER

            TREES SNAPPED (UNKNOWN DIAMETER) AT PALOMA CREEK AT US
            380 IN AUBREY TX
Special weather statement, Jun 6, 4:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT WED JUN 6 2012

TXZ093-062200-
GRAYSON TX-
435 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN GRAYSON COUNTY

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SHERMAN...MOVING NORTH AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...
KNOLLWOOD...SHERMAN AND EISENHOWER STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3390 9664 3386 9662 3384 9662 3380 9651
      3378 9650 3378 9647 3374 9639 3354 9638
      3357 9668
TIME...MOT...LOC 2135Z 194DEG 7KT 3369 9657

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:00 PM CDTSpecial Weather StatementFWDWise30 min
Jun 6, 1:18 PM CDTSpecial Weather StatementFWDMontague27 min
Jun 6, 1:34 PM CDTSevere Thunderstorm WarningFWDMontague41 min
Jun 6, 1:39 PM CDTSevere Thunderstorm WarningFWDWise66 min
Jun 6, 2:04 PM CDTSpecial Weather StatementFWDParker26 min
Jun 6, 2:10 PM CDTSevere Thunderstorm WarningFWDMontague50 min
Jun 6, 2:15 PM CDTSpecial Weather StatementFWDCooke30 min
Jun 6, 2:19 PM CDTSpecial Weather StatementFWDTarrant26 min
Jun 6, 2:42 PM CDTSpecial Weather StatementFWDCooke, Denton33 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningFWDTarrant26 min
Jun 6, 2:51 PM CDTSpecial Weather StatementFWDParker24 min
Jun 6, 3:14 PM CDTSpecial Weather StatementFWDCooke, Denton61 min
Jun 6, 3:18 PM CDTSpecial Weather StatementFWDDallas, Tarrant57 min
Jun 6, 3:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson46 min
Jun 6, 3:44 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall46 min
Jun 6, 3:56 PM CDTSevere Thunderstorm WarningFWDDenton34 min
Jun 6, 4:25 PM CDTSpecial Weather StatementFWDJohnson, Tarrant35 min
Jun 6, 4:28 PM CDTSevere Thunderstorm WarningFWDCollin47 min
Jun 6, 4:33 PM CDTSpecial Weather StatementFWDAnderson27 min
Jun 6, 4:35 PM CDTSpecial Weather StatementFWDGrayson25 min
Jun 6, 4:45 PM CDTSpecial Weather StatementFWDJohnson30 min
Jun 6, 4:54 PM CDTAreal Flood AdvisoryFWDCollin, Dallas2 hr
Jun 6, 5:01 PM CDTSpecial Weather StatementFWDRockwall29 min
Jun 6, 5:07 PM CDTSpecial Weather StatementFWDBosque, Johnson23 min
Jun 6, 5:18 PM CDTSpecial Weather StatementFWDFannin27 min
Jun 6, 5:29 PM CDTSpecial Weather StatementFWDBosque, Johnson31 min
Jun 6, 5:34 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 5:50 PM CDTSpecial Weather StatementFWDAnderson25 min
Jun 6, 6:01 PM CDTSpecial Weather StatementFWDHunt29 min
Jun 6, 6:04 PM CDTSpecial Weather StatementFWDHenderson26 min
Jun 6, 6:27 PM CDTSpecial Weather StatementFWDBosque33 min
Jun 6, 6:44 PM CDTRiver Flood WarningFWDDallas6 hr
Jun 6, 6:46 PM CDTSpecial Weather StatementFWDNavarro29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.